IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 14, Number 4

All articles in this issue are freely accessible.

Some aspects of unsteady laminar boundary layer flows
Sin-I. Cheng.
Quart. Appl. Math. 14 (1957), 337-352
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 84316
On a class of variational problems
Richard Bellman.
Quart. Appl. Math. 14 (1957), 353-359
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 82622
On laminar flow through a channel or tube with injection: application of method of averages
Morris Morduchow.
Quart. Appl. Math. 14 (1957), 361-368
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 83319
On the theory of thin elastic shells
P. M. Naghdi.
Quart. Appl. Math. 14 (1957), 369-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 84284
On the steady-state thermoelastic problem for the half-space
E. Sternberg and E. L. McDowell.
Quart. Appl. Math. 14 (1957), 381-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 87367
Simplified treatment of degeneracy in transportation problems
Kurt Eisemann.
Quart. Appl. Math. 14 (1957), 399-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 82421
A new method of inversion of the Laplace transform
Athanasios Papoulis.
Quart. Appl. Math. 14 (1957), 405-414
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 82734
A generalization of the functional relation $Y(t+s)=Y(t)⋅Y(s)$ to piecewise-linear difference-differential equations
Robert W. Bass.
Quart. Appl. Math. 14 (1957), 415-417
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 83424
Notes on matrix theory. X. A problem in control
Richard Bellman.
Quart. Appl. Math. 14 (1957), 417-419
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 82592
Notes on control processes. I. On the minimum of maximum deviation
Richard Bellman.
Quart. Appl. Math. 14 (1957), 419-423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 82593
A network proof of a theorem on Hurwitz polynomials and its generalization
T. R. Bashkow and C. A. Desoer.
Quart. Appl. Math. 14 (1957), 423-426
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 85862
Note on a problem considered by Tiffen
R. K. Froyd.
Quart. Appl. Math. 14 (1957), 426-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 83277
On the integration methods of Bergman and Le Roux
J. B. Diaz and G. S. S. Ludford.
Quart. Appl. Math. 14 (1957), 428-432
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 83084
On supersonic flow behind a curved shock
R. E. Meyer.
Quart. Appl. Math. 14 (1957), 433-436
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 83327
On Riccati’s resolvent
Aurel Wintner.
Quart. Appl. Math. 14 (1957), 436-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 100696
American Mathematical Society